MAUDE Adverse Event Report: IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER

IRRIMAX CORPORATION IRRISEPT; WOUND CLEANSER
Model Number ISEPT-450-USA
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Loss of Range of Motion (2032); Joint Dislocation (2374); Impaired Healing (2378)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Irrimax is submitting this report in accordance with 21 cfr § 803.Irrimax will continue to contact reporting physician and other sources as necessary for the purpose of obtaining additional information and will, as necessary, file a follow-up report.The previous paragraph shall be included in any information or report disclosed to the public including information or reports provided under the freedom of information act.
 
Event or Problem Description
Left knee (internal dehiscence) of arthrotomy repair.

Brand Name
IRRISEPT
Common Device Name
WOUND CLEANSER
Manufacturer (Section D)
IRRIMAX CORPORATION
1665 lakes parkway
suite 102
lawrenceville GA 30043
MDR Report Key11367204
Report Number3005706359-2021-00005
Device Sequence Number16956008
Product Code FRO
UDI-Device Identifier10842351190002
UDI-Public10842351190002
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K20222
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberISEPT-450-USA
Device Catalogue Number9000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2021
Initial Report FDA Received Date02/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight95